# SDR USAA2014102400008

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 9,260 hours, 3,863 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BBM0104
- Part serial: Q00136028042
- Condition: Unreliable
- Location: Zone 100
- Part time: 9,540 hours, 3,800 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, ECAM MSG FUNCTION CONTROL SPEED BRAKE 3 + 4 FAULT.  STS PAGE SAID SPEED BRAKES DO NOT USE.  DIVERTED & UPON LANDING ALL SPOILERS OPERATE NORMAL.  WHEN REVERSER DESELECTED, SPOILERS STOWED.  SYS OPERATIONS CHECKED GOOD AT THIS TIME.  REPLACED SEC 1 DUE TO CFDS HISTORY & TSM 27-60-00-810-801A IAW AMM 27-94-34.
